# SDR REXA201100765

- Difficulty date: October 20, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 18,357 hours, 15,661 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Defective
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AT FLIGHT LEVEL 270, AT 300 KNOTS, AIRCRAFT HAD A UNCOMMANDED FLAP MOVEMENT  UP AND DOWN THREE TIMES CAUSING AIRCRAFT TO PITCH DOWN.  EMERGENCY WAS DECLARED, DIVERTED TO GRB.  AFTER REVIEWING THE DFDR DATA WE COULD SEE A FAULTY INDICATION COMING FROM THE LT SIDE.  THE LT SIDE INDICATED 8, 13 AND 20 DEGREES THEN BACK TO 0 WHILE THE RT REMAINED AT NIL.  THERE WAS VERY LITTLE ROLL WITH THE INDICATED ASYMMETRY AT 290 IAS.  WITH THE INDICATED FLAP MOVEMENT THE STAB TRIM COMPENSATED CAUSING THE A/C TO PITCH.  THE FLAPS WERE USED FOR LANDING AND NO FURTHER FAULTS OCCURRED.  LT FLAP INDICATION INOP.  BASED ON DFDR DOWNLOAD DATA DETERIMINED THE PROBLEM IS WITH THE LT FLAP INDICATION ONLY. REPLACED LT FLAP POSITION XMITTER IAW CRJ AMM 27-55-01 AND VERIFIED P/N EFFECTIVITY.  DM 53243 CLEARED PLACARD REMOVED.
